Moduli Spaces for Hopf Surfaces.
Mathematische Annalen, Tome 259 (1982), pp. 201-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163627,
author = {Krzysztof Dabrowski},
title = {Moduli {Spaces} for {Hopf} {Surfaces.}},
journal = {Mathematische Annalen},
pages = {201--226},
year = {1982},
volume = {259},
zbl = {0497.32017},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163627/}
}
Krzysztof Dabrowski. Moduli Spaces for Hopf Surfaces.. Mathematische Annalen, Tome 259 (1982), pp. 201-226. http://geodesic.mathdoc.fr/item/MAN_1982__259_163627/